# SDR CA101102007

- Difficulty date: November 1, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Cont TSIO550C
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Gear Shaft
- Part number: 655711
- Condition: Cracked
- Location: Scavenge Pump
- Part time: 1,103 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAGNETIC PARTICLE INSPECTION SHOWED A CRACK BEGINNING CLOSE TO THE END OF THE SCAVENGE PUMP GEAR SPLINE, PROGRESSING AROUND THE END OF THE SPLINE ABOUT 1/8".
